# SDR SWAA2014091832118

- Difficulty date: July 4, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,606 hours, 65,989 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 651768537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF L1 DOOR CUT OUT FRAME ATTACH CLIP CRACKED AT INBD LOWER FASTENER HOLE.  R & R CLIP IAW EA.
